Noncommutative geometry and a class of completely integrable models

Citation
A. Dimakis et F. Muller-hoissen, Noncommutative geometry and a class of completely integrable models, CZEC J PHYS, 48(11), 1998, pp. 1319-1324
Citations number
10
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Physics
Journal title
CZECHOSLOVAK JOURNAL OF PHYSICS
ISSN journal
0011-4626 → ACNP
Volume
48
Issue
11
Year of publication
1998
Pages
1319 - 1324
Database
ISI
SICI code
0011-4626(199811)48:11<1319:NGAACO>2.0.ZU;2-N
Abstract
We introduce a Hedge operator in a framework of noncommutative geometry. Th e complete integrabiIity of 2-dimensional classical harmonic maps into grou ps (sigma-models or principal chiral models) is then extended to a class of 'noncommutative' harmonic maps into matrix algebras.